# SDR SWAA2016010747752

- Difficulty date: November 22, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 64,203 hours, 51,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 691A00931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WEB INBD & OTBD, BETWEEN RSS 220.14 - 225.14 AT THE FASTENER HOLE.  REPAIRED WEB IAW EA.
